Calculation of arbitrary overlap integrals over type orbitals using basic overlap integrals


Guseinov I., Mamedov B., Orbay M., Ozdogan T.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.33, no.2, pp.161-166, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1088/0253-6102/33/2/161
  • Title of Journal : COMMUNICATIONS IN THEORETICAL PHYSICS
  • Page Numbers: pp.161-166

Abstract

The recurrence relations are presented for the calculation of basic overlap integrals, by making use of which other overlap integrals are calculated analytically. These recurrence relations are especially useful for the calculation of any overlap integral for large quantum numbers. For the arbitrary values of screening constants of atomic orbitals and internuclear distances an accuracy of the computer results is satisfactory for the values of principal quantum numbers of Slater functions up to 50.